# SDR BB05054A

- Difficulty date: July 21, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAS  FLT 697  EN-ROUTE PHL TO LAS.  THE CABIN CREW NOTICED A BURNING ODOR, LIKE BURNING COFFEE, COMING FROM THE AIRCRAFT LEFT GALLEY AIR VENT.  THE APPROPRIATE CIRCUIT BREAKERS WERE PULLED AND THE ODOR DISSIPATED. FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED THE LEFT AFT COFFEE MAKERS.  FOUND EVIDENCE OF BURNED COFFEE.  CLEANED AREA AND INSTALLED THE ORIGINAL COFFEE MAKERS.  OPERATIONALLY CHECKS OK.
